VOL. 2 · NO. 3 | August, 1931
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 2 (3), (August, 1931)
No abstract available
Articles
William Dowell Baten
Ann. Math. Statist. 2 (3), 309-319, (August, 1931) DOI: 10.1214/aoms/1177732974
No abstract available
John Rice Miner
Ann. Math. Statist. 2 (3), 320-323, (August, 1931) DOI: 10.1214/aoms/1177732975
No abstract available
Cecil C. Craig
Ann. Math. Statist. 2 (3), 324-332, (August, 1931) DOI: 10.1214/aoms/1177732976
No abstract available
G. A. Baker
Ann. Math. Statist. 2 (3), 333-354, (August, 1931) DOI: 10.1214/aoms/1177732977
No abstract available
Joshua L. Bailey Jr.
Ann. Math. Statist. 2 (3), 355-359, (August, 1931) DOI: 10.1214/aoms/1177732978
No abstract available
Harold Hotelling
Ann. Math. Statist. 2 (3), 360-378, (August, 1931) DOI: 10.1214/aoms/1177732979
No abstract available
Back to Top